# SDR G1I2004F00002

- Difficulty date: July 22, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N254SW
- Make and model: Piper PA-31
- Aircraft serial: 31715
- Engine: Lyc TIO540A2C
- System (JASC): 2420 · AC Generation System
- Part: Belt
- Condition: Displaced
- Location: Rt Eng Alternato
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST ELECTRICAL POWER.  FOUND RT ENGINE ALTERNATOR BELT NOT ON THE PULLEY SYSTEM.  REINSTALLED AND CORRECTLY TENSIONED ALTERNATOR BELT, OPS CHECK OF ELECTRICAL SYSTEM GOOD.  PROBABLE CAUSE IS IDLER PULLEY BECAME LOOSE ALLOWING THE ALTERNATOR BELT TO JUMP OFF OF PULLEY SYSTEM.  RECOMMEND THAT ALTERNATOR BELT TENSION BE CHECKED AT ALL SCHEDULED MAINTENANCE OF ENGINE.  (AL01200404502)
